# SDR MASA2011041902442

- Difficulty date: April 18, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N913FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15013
- Aircraft time: 19,116 hours, 14,890 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Contaminated
- Location: Nr 3
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 BRAKE LESS EFFECTIVE CAUSING NR 4 HOT.  FOUND TO BE SERVICEABLE AFTER THE MECHANIC TALKING FURTHER WITH THE CAPTAIN HE HAS ASKED FOR TIME TO BLEED THE BRAKES.  BLED NR 3 BRAKE.
